# SDR CA960315001

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 20603220038
- Condition: Cracked
- Location: R/H Outer Radius
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON ANNUAL INSPECTION FOUND R/H STRAP CRACKED AS WELL AS SOME DEBONDING OF THE UPPER DECK IN AND AROUND THE R/H BOX BEAM EXTRUSION. POSSIBLY DAMAGE FROM INCIDENT 1000 HOURS EARLIER OF MAST BUMPING.
